# SDR AALA2020081769016

- Difficulty date: August 6, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,437 hours, 5,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209800600
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON MAIN CABIN SUPPORT BEAM LAVATORY MOUNT HOLES AT FR66 PLUS 8 INCHES AND -Y919. REMOVED AND REPLACED FLOOR BEAM.
